MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA LINER: CC E CC LIGHT 01.26.3244HCAT HOODED PE HC FIXED LINER Ø 32 / E; HIP HC LINER

MEDACTA INTERNATIONAL SA LINER: CC E CC LIGHT 01.26.3244HCAT HOODED PE HC FIXED LINER Ø 32 / E; HIP HC LINER
Catalog Number 01.26.3244HCAT
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/15/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Batch review performed on 21 february 2019: lot 182640: (b)(4) items manufactured and released on 31-jul-2018.Expiration date: 2023-07-17.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Additional implant involved: cup: versafitcup cc trio 01.26.45.0050 acetabular shell cc trio ø 50 ((b)(4)), lot 183942: (b)(4) items manufactured and released on 13-sep-2018.Expiration date: 2023-09-02.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
During the surgery the surgeon tried three times to insert the liner in the cup without success.A new insert with different reference (ref (b)(4)) was used to complete successfully the surgery.

Brand Name
LINER: CC E CC LIGHT 01.26.3244HCAT HOODED PE HC FIXED LINER Ø 32 / E
Common Device Name
HIP HC LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key8361563
Report Number3005180920-2019-00086
Device Sequence Number2370093
Product Code LZO
UDI-Device Identifier07630030807565
UDI-Public07630030807565
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K103352
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/17/2023
Device Catalogue Number01.26.3244HCAT
Device Lot Number182640
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2019
Initial Report FDA Received Date02/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age67 YR
Patient Weight55